# SDR FDEA202304250759

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,987 hours, 31,280 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Part serial: UNK
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  778     52-10  6283     23APR23  MEM  FACT  U  L1 GUST LOCK BROKEN.   FACT 25APR23 17:35   GSO U  AMM: 52-11-08-8  REPLACED L1 DOOR HOLD OPEN LOCK COLLAR IAW B757  AMM. INSTALLED PART: ALLIANCE AEROSPACE ENGINEERING  SPLIT LOCK COLLAR P/N 10-N6008-1 S/N 23-0035. NO  REMOVED PART.
